| Catalog Number |
LXMC17 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 11/19/2025.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: on what date did the implant take place? on what date did the explant take place? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? at the time of removal, was the device found in the correct position/geometry at the time of removal? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a linx explant procedure, the patient was diagnosed with esophageal cancer and requires radiation treatment; therefore, the device needed to be explanted.
Additional Manufacturer Narrative
(b)(4).Date sent 12/8/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested, and the following was obtained: on what date did the implant take place? on what date did the explant take place? lot #? does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.Is the patient currently taking currently taking steroids/immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? at the time of removal, was the device found in the correct position/geometry at the time of removal? were there any patient symptoms that led to the decision to explant the device? hcp has no follow-up reports.No further information provided.Patient is doing well.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/15/2025.Investigation summary: a 17 beads linx device was returned in used condition.The device was returned in a locked position, in addition an attempt to unlocked was unsuccessfully made.A cut wire, bent wires and tooling marks were noted in some beads.Overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.The device lot number is unknown; therefore, the device history record could not be reviewed.